Advertisement

Symplectic cohomologies and deformations

  • Nicoletta Tardini
  • Adriano TomassiniEmail author
Article
  • 34 Downloads

Abstract

In this note we study the behavior of symplectic cohomology groups under symplectic deformations. Moreover, we show that for compact almost-Kähler manifolds \((X,J,g,\omega )\) with J\({\mathcal {C}}^\infty \)-pure and full the space of de Rham harmonic forms is contained in the space of symplectic-Bott-Chern harmonic forms. Furthermore, we prove that the second non-HLC degree measures the gap between the de Rham and the symplectic-Bott-Chern harmonic forms.

Keywords

Symplectic deformation Symplectic structure Cohomology 

Mathematics Subject Classification

32Q60 53C15 58A12 53D05 

References

  1. 1.
    Aeppli, A.: On the Cohomology structure of stein manifolds. In: Aeppli, A., Calabi, E., Röhrl, H. (eds.) Proceedings of the Conference on Complex Analysis. Springer, Berlin, Heidelberg (1965)Google Scholar
  2. 2.
    Angella, D., Kasuya, H.: Symplectic Bott-Chern cohomology of solvmanifolds, to appear in J. Symplectic Geom., arXiv:1308.4258 [math.SG]
  3. 3.
    Angella, D., Otiman, A., Tardini, N.: Cohomologies of locally conformally symplectic manifolds and solvmanifolds. Ann. Glob. Anal. Geom. 53(1), 67–96 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Angella, D., Tomassini, A.: On the \(\partial {\overline{\partial }}\)-lemma and Bott-Chern cohomology. Invent. Math. 192(1), 71–81 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Angella, D., Tomassini, A.: Symplectic manifolds and cohomological decomposition. J. Symplectic Geom. 12(2), 215–236 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Angella, D., Tomassini, A.: On the cohomology of almost-complex manifolds. Int. J. Math. 23(2), 25 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Angella, D., Tomassini, A.: Inequalities à la Fröhlicher and cohomological decompositions. J. Noncommut. Geom. 9(2), 505–542 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Angella, D., Tomassini, A., Verbitsky, M.: On non-Kähler degrees of complex manifolds. Adv. in Geom.  https://doi.org/10.1515/advgeom-2018-0026
  9. 9.
    Angella, D., Tomassini, A., Zhang, W.: On decomposablity of almost-Kähler structures. Proc. Amer. Math. Soc. 142, 3615–3630 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Belluscio, G., Tomassini, A.: On the cohomology of almost Kähler manifolds. J. Geom. and Phys. 116, 146–151 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Bott, R., Chern, S.S.: Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections. Acta Math. 114(1), 71–112 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Brylinski, J.L.: A differential complex for Poisson manifolds. J. Differential Geom. 28, 93–114 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Cavalcanti, G.R.: New aspects of the \(dd^c\)-lemma, Oxford University D. Phil thesis, arXiv:math/0501406v1 [math.DG]
  14. 14.
    Chan, K., Suen, Y.-H.: A Frölicher-type inequality for generalized complex manifolds. Ann. Global Anal. Geom. 47(2), 135–145 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    de Bartolomeis, P.: \({\mathbb{Z}}_{2}\) and \({\mathbb{Z}}\)-deformation theory for holomorphic and symplectic, complex, contact and symmetric manifolds. Prog. Math. 234, 75–104 (2005)Google Scholar
  16. 16.
    Deligne, P., Griffiths, PhA, Morgan, J., Sullivan, D.P.: Real homotopy theory of Kähler manifolds. Invent. Math. 29(3), 245–274 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Drǎghici, T., Li, T.-J., Zhang, W.: Symplectic form and cohomology decomposition of almost complex four-manifolds. Int. Math. Res. Not. 2010(1), 1–17 (2010)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Fino, A., Tomassini, A.: On some cohomolgical properties of almost complex manifolds. J. Geom. Anal. 20, 107–131 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Hind, R., Medori, C., Tomassini, A.: On taming and compatible symplectic forms. J. Geom. Anal. 25, 2360–2374 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Macrí, M.: Cohomological properties of unimodular six dimensional solvable Lie algebras. (English summary). Differ. Geom. Appl. 31(1), 112–129 (2013)CrossRefzbMATHGoogle Scholar
  21. 21.
    Mathieu, O.: Harmonic cohomology classes of symplectic manifolds. Comment. Math. Helv. 70(1), 1–9 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Merkulov, S.A.: Formality of canonical symplectic complexes and Frobenius manifolds. Int. Math. Res. Not. 1998(14), 727–733 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Li, T.-J., Zhang, W.: Comparing tamed and compatible symplectic cones and cohomological properties of almost complex manifolds. Comm. Anal. and Geom. 17, 651–684 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Morozov, V.V.: Classification of nilpotent Lie algebras of sixth order. Izv. Vyss. Ucebn. Zaved. Matematika 4(5), 161–171 (1958)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Rinaldi, M.: Proprietà Coomologiche di Varietà Simplettiche, Master thesis, advisor Prof. A. Tomassini, Università di Parma (2014), http://www.bibliomath.unipr.it/TesiDipNuovo.html. Accessed 28 Mar 2014
  26. 26.
    Tardini, N.: Cohomological aspects on complex and symplectic manifolds, complex and symplectic geometry. Springer INdAM Ser. 21, 31–247 (2017). (Springer)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Tardini, N., Tomassini, A.: On the cohomology of almost-complex and symplectic manifolds and proper surjective maps. Internat. J. Math. 27(12), 1650103 (2016). (20 pages)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Teleman, A.: The pseudo-effective cone of a non-Kählerian surface and applications. Math. Ann. 335(4), 965–989 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Tseng, L.S., Yau, S.-T.: Cohomology and Hodge theory on symplectic manifolds: I. J. Differ. Geom. 91, 383–416 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Yan, D.: Hodge structure on symplectic manifolds. Adv. in Math. 120, 143–154 (1996)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Unione Matematica Italiana 2018

Authors and Affiliations

  1. 1.Dipartimento di Matematica e InformaticaUniversità di FirenzeFirenzeItaly
  2. 2.Dipartimento di Scienze Matematiche, Fisiche e Informatiche, Unità di Matematica e InformaticaUniversità di ParmaParmaItaly

Personalised recommendations